# SDR NACA2025031100003

- Difficulty date: March 11, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N304KH
- Make and model: Boeing 737-3Q8
- Aircraft serial: 28054
- Aircraft time: 56,230 hours, 31,287 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Condition: Torn
- Location: Exhaust Gate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING O/B EXHAUST GATE I/B UPPER AND LOWER SEALS TORN.   REMOVE RH WING O/B EXHAUST GATE I/B UPPER AND LOWER SEAL. INSTALL NEW SEAL REF BOEING 733 AMM 20-50-11 PAGE 201 R100 PME: 005184 DUE DATE: 26 MAR 2025
